| Catalog Number |
42103E-07 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ gravity set tubing was kinked during use.This complaint was created to capture the 2nd of 3 related incidents.The following information was provided by the initial reporter: "i do not feel confident this product will work for our system.After testing the case of 100 sets ¿ 14 were not clinically acceptable.12 sets ¿ pulled apart when right out of the package.1 set- kinked and likely not usable.1 set- package was opened and not sealed (not sure if that was done by prior to me getting the lot)".
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4: medical device lot #: 22129213.D4: medical device expiration date: 13-dec-2025.H4: device manufacture date: 12-dec-2022.D10: device available for eval: yes.D10: returned to manufacturer on: 08-aug-2023 h6: investigation summary: the customer reported there was one kinked tubing, and returned the one with the large box of samples.The kinked was labeled and the complaint is verified.However, the tubing was able to be massaged out and an infusion took place without any issues.Device history record review for model 42103e-07 lot number 22129213 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description